# SDR AU990708

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE INDICATIONS FLUCTUATED FOLLOWED BY AN UNCOMMANDED SHUTDOWN.
